# SDR FDKA200710294

- Difficulty date: October 29, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 15,463 hours, 14,590 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON RDU (1832 PHX LCL) - MAIN DOOR REAL HARD TO OPEN.  MX ADJUSTED DOOR, CLEANED AND LUBED LATCH POINTS AND OPS CHECKED.
